dc.contributor.author | Gharahasanlou, Tohid Kasbi | en_US |
dc.contributor.author | Roomi, Vahid | en_US |
dc.date.accessioned | 2025-03-11T06:55:28Z | |
dc.date.available | 2025-03-11T06:55:28Z | |
dc.date.issued | 2025-03-01 | |
dc.identifier.citation | Gharahasanlou, T. K. & Roomi, V. (2025). Homoclinic orbits in generalized planar system of Liénard type. TWMS Journal of Applied and Engineering Mathematics, 15(3), 675-687. | en_US |
dc.identifier.issn | 2146-1147 | |
dc.identifier.issn | 2587-1013 | |
dc.identifier.uri | https://jaem.isikun.edu.tr/web/index.php/current/129-vol15no3/1357 | |
dc.identifier.uri | http://belgelik.isikun.edu.tr/xmlui/handleiubelgelik/6453 | |
dc.description.abstract | In this manuscript a generalized Liénard system will be considered. First, the existence and uniqueness of the solutions of the related initial value problem will be proven. Given some definitions, a necessary and sufficient condition for property (Z⁺₁)will be presented. Some explicit conditions will also be given for the system to have or fail to have properties (Z⁺₁). These results are very sharp and extend and improve the previous results in this subject. Finally, a necessary and sufficient condition will be presented about the existence and nonexistence of homoclinic orbits in the upper or lower half-plane. At the end, some examples will be provided to illustrate our results. | en_US |
dc.language.iso | eng | en_US |
dc.publisher | Işık University Press | en_US |
dc.relation.ispartof | TWMS Journal of Applied and Engineering Mathematics | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.rights | Attribution-NonCommercial-NoDerivs 3.0 United States | * |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/3.0/us/ | * |
dc.subject | Liénard system | en_US |
dc.subject | Homoclinic orbit | en_US |
dc.subject | Planar system | en_US |
dc.subject | Stable manifold | en_US |
dc.title | Homoclinic orbits in generalized planar system of Liénard type | en_US |
dc.type | article | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.volume | 15 | |
dc.identifier.issue | 3 | |
dc.identifier.startpage | 675 | |
dc.identifier.endpage | 687 | |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Başka Kurum Yazarı | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Emerging Sources Citation Index (ESCI) | en_US |